MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; REVERSE SHOULDER GLENOID

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; REVERSE SHOULDER GLENOID
Model Number 04.01.0191
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 october.2021.Lot 1904749: (b)(4) items manufactured and released on 4-dec-2019.Expiration date: 2024-nov-24.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.Additional components involved.Reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k193175) lot.2103688.Lot 2103688: (b)(4) items manufactured and released on 4-dec-2019.Expiration date: 2024-nov-24.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot.2103783.Lot 2103783: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-may-06.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events (2 pieces of this lot reported in this complaint).Reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot.2010016.Lot 2010016: (b)(4) items manufactured and released on 27-nov-2020.Expiration date: 2025-nov-18.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.Reverse shoulder system 04.01.0162 glenoid polyaxial locking screw - l34 (k170452) lot.2006965.Lot 2006965: (b)(4) items manufactured and released on 26-aug-2020.Expiration date: 2025-aug-19.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.Reverse shoulder system 04.01.0007 std humeral diaphysis - cementless - 12 (k170452) lot.2006061.Lot 2006061: (b)(4) items manufactured and released on 20-oct-2020.Expiration date: 2025-oct-08.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot.2003795.Lot 2003795: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-nov-26.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.Reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm (k170452) lot.189839 lot 189839: (b)(4) items manufactured and released on 25-jan-2019.Expiration date: 2024-jan-13.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in reporting instability and looseness and the cause was unknown.The surgeon revised the liner and metaphysis.The surgery was completed successfully.Complaint (b)(4) was filed.Subsequently, on (b)(6) 2021, the patient came in due to a dislocation of the humerus from the glenosphere.The surgeon revised the baseplate, lateralized glenosphere, humeral diaphysis, reverse metaphysis, and liner.The surgery was completed successfully.Complaint (b)(4) was filed.Presently, on (b)(6) 2021, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30
Common Device Name
REVERSE SHOULDER GLENOID
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12779042
Report Number3005180920-2021-00867
Device Sequence Number14540687
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number04.01.0191
Device Catalogue Number04.01.0191
Device Lot Number1904749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale